Have Bariatric Questions? Ask a Bariatric Expert.
Hello this is Dr. Stan and I will assist you with your question today. I am U.S. trained,
Board Certified and I have 32 years of patient experience. I am happy to help you. I'm sorry that you are having GI problems after your Lap Band removal.
The symptoms you have sound more like post nasal drainage for your sinuses. May I suggest you try over the counter Zyrtec D or Claritin D (antihistamine with decongestant) for 7-10 days. I feel you will see a significant improvement. If not, then it is time to schedule an appointment to have your esophagus looked at.
Does this sound reasonable?
I am available to answer any additional questions you may have.
Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, so I am compensated for my service, please rate me with 5-Stars. Thank you
I'm sorry the antihistamine and Decongestant didn't provide relief. The next step is endoscopy to take a direct look at your Esophagus and a barium swallow. Both tests are indicated to rule out a stricture. Please discuss with your doctor.